Flunarizine

Flunarizine is a drug that belongs to the class of medicines called calcium antagonists. This drug is used in the prophylaxis of migraine, vertigo, and occlusive peripheral vascular disease. It is also used in combination with other drugs for epilepsy.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What could be the reason for bad headache that continues for about six months?

Query: Hello doctor, I am a 19-year-old female. I have been having bad headaches for about six months now. They happen in very specific areas (top right of my head, top left of the neck). I could probably trace a quarter-sized circle around the area of pain. The pain radiates down the side of my face and e...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. From your symptoms, I feel that you are suffering from Migraine. A migraine is a form of headache which most commonly affects young females. It gets worse when you have stress, lack of sleep, or gets triggered by some particular food or smell. But the problem is, ...  Read Full »

My MRI is normal, but I have severe headaches. Why?

Query: Hello doctor, I am 27 years old and have been experiencing pain for almost a year. I have developed anxiety and at times lead to panic attacks. My doctor put me on Sertraline 25 mg. I took it once and never again. After this, I experienced weird symptoms with my head. I feel an electric shock like ...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi,Welcome to icliniq.com. I understand most of your symptoms. You said constant nerve pain in the right side of your head on one spot. I would like to know the spot exactly. The best would be if you can attach a line diagram of human head and mark the area on it to avoid confusion. The rest of your...  Read Full »

I am taking Sibelium 10 mg for my migraine. Will it delay my periods?

Query: Hello doctor, I am taking Sibelium 10 mg from last some weeks for my migraine and last month I missed my periods. Kindly clarify the reson. Is it delaying due to this medicine?  Read Full »


Dr. Ohams Henry

General Practitioner, Family Physician

Answer: Hello, Welcome to icliniq.com. On the aspect of missing your period can be Sibelium (Flunarizine) because it has some effect of blocking the dopamine receptor in the brain. Besides, it is a calcium channel blocking effect. So the possibility is that by blocking the dopamine receptor that will caus...  Read Full »

I took Sibelium for migraine which caused poor memory. Please help.

Query: Hello doctor, I am 35 years old. I have migraine problem from last one year. I took Sibelium 10 mg. But I noticed after taking these medicine that my memory has become weak. Before, I had good memory.  Read Full »


Dr. Punya Mulky

Psychiatrist

Answer: Hi, Welcome to icliniq.com. Sibelium (Flunarizine) 10 mg is a good medicine for migraine but probably has not been quite helpful for you. You can consider taking tablet Betacap Plus (40+10) once in the morning regularly for a month. At times of severe, unbearable pain, you can have tablet Naxdom 5...  Read Full »

Is eye floaters an optical problem or neurological or a combination of both?

Query: Hi doctor, I am a 35 year old male. I have floaters in both eyes which developed after severe eye infection at the age of 28 with the use of welding light. Previously, I received treatment for stress. I had tablet Cipralex (Escitalopram) 10 mg for around 3 years. Currently, I am not on any such medi...  Read Full »


Dr. Lalit Bansal

Paediatrician, Neurologist

Answer: Hi, Welcome to icliniq.com. Eye floaters could be due to eye or secondary to brain. As your eye testing has been normal and nothing seen on slit-lamp examination then likelihood of being it from brain is high. Common eye spots or black spots caused by migraines are sometimes mistaken as floaters. Th...  Read Full »

I am suffering from one side headache. How do i find headache specialist?

Query: Hi doctor, I have been suffering from one side headache since last 10 years. I was diagnosed with paranasal sinuses. I am taking medicines for sinus problem and a few periods for migraine. But no results found. Please guide me. Which department should I consult and get treated?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Your description fits into migraine headache. Migraine headaches occur usually on one side of head and have severe throbbing sensation associated. They can be accompanied with vomiting, photophobia (severe sensitivity to light) and phonophobia (fear of noise). You can ...  Read Full »

My wife has been suffering from migraine and gastric irritation. What to do?

Query: Hi doctor, My wife is suffering from a migraine. I have consulted a neurosurgeon. He has given tablets Sibelium 10 mg, Topirol 25 mg, and Serenance. But, she is unable to take food. While drinking water also she is feeling gastric irritation. She is taking Omez D and Zofran syrup before meals for ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi,Welcome to icliniq.com.We are here to help you.Her stomach irritation seems to be because of the migraine only. Let me brief you about the migraine and its treatment.If you are suffering from migraine headaches, then you should be started on medicines for the prophylaxis of the migraine.You h...  Read Full »

I take Sibelium for my headaches, but it is not very effective. Please suggest a cure.

Query: Hello doctor,I have been suffering from headaches frequently. They usually last for two to three days. I am taking Sibelium 10 mg tablets since a long time. I also observe a swelling on my face and stiffness and heaviness around my eyes during the event of a headache. I am unable to lead a normal...  Read Full »


Dr. Ashaq Hussain Parrey

General Medicine Physician, Internal Medicine Physician, Rheumatologist

Answer: Hello, Welcome to icliniq.com. I went through your post. You are suffering from a migraine and your symptoms are caused by it.  If you have a family history of the same illness, then Sibelium (Flunarizine) alone will not control the attacks and you will need another prophylactic drug. I would sugg...  Read Full »

What type of medicines can cure tension-like headaches?

Query: Hello doctor, I am a 30-year-old female in good health. I used to get frequent tension-like headaches and migraines with aura when I was a teenager that went away over time. I recently started getting them again. The aura lasts 20 to 30 minutes with blurry vision, patchy spots in my vision, loss of...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. To help you better, I need a few more details. How long does your migraine headache persist? Does it happen multiple times in a day? Is there any photophobia or phonophobia? Any vomitings associated? How is your sleep? What gives you relief f...  Read Full »

I am suffering from throbbing pain on the back of the head. What to do?

Query: Hi doctor, About a week ago I got a severe headache. The left side of my head was tender and painful. After a couple of days, my left arm and left leg feel a little numb and weak. I started taking a drug, Dolo-Neurobion Forte every 12 hours. My headaches are less often, but when I do get them, they...  Read Full »


Dr. Rajyaguru

Neuro Surgeon, Neurologist, Spine Surgeon

Answer: Hi,Welcome to icliniq.com.I understand your symptoms well.There is a pattern in your symptoms. Usually, this sort of symptom is seen in two conditions.The patients with pathology in the smaller compartment of the skull, posterior fossa.A basilar migraine, abnormalities of autonomic regulation of bl...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.